No Cover Image

Journal article 1039 views

Functional Inequalities for Stable-Like Dirichlet Forms

Feng-yu Wang Orcid Logo, Jian Wang

Journal of Theoretical Probability, Volume: 28, Issue: 2, Pages: 423 - 448

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1007/s10959-013-0500-5

Published in: Journal of Theoretical Probability
Published: 2015
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 2
Start Page: 423
End Page: 448